# SDR AALA20120713011

- Difficulty date: July 13, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receiver
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR UPPER FORWARD LATCH ROLLER WEARING ON FITTING.  REPLACED WORN RECEIVER PER AARD 51-00-05-1.
